# SDR DLM88100052

- Difficulty date: January 5, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 56,506 hours, 43,470 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT 37D, EMERGENCY EXIT SIGNS INOPERATIVE. FOUND SEAT HARNESS WITH BROKEN WIRE. REMOVED AND INSTALLED SEAT HARNESS IAW MM, CKS GOOD.
